# SDR CALA9701351

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PULL WAS REQUIRED TO RELEASE TAILCONE USING THE INTERIOR AND EXTERIOR TAILCONE RELEASE HANDLES.  THE TAILCONE RELEASE MECHANISM WAS ADJUSTED IAW MM 53-53-00.
